# SDR REXA20192800340

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 11,398 hours, 7,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EXTERNAL EMERGENCY LIGHT OUT. RELAMPED THE LT FWD EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-15. OPS TEST GOOD. P/N 8GH002473-08.
